# SDR F3LA200800014

- Difficulty date: January 7, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 155,198 hours, 7,857 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5361019720100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, CORROSION WAS FOUND ON THE BOTTOM SIDE OF THE R1 THRESHOLD STRIP.  MAINTENANCE REMOVED AND REPLACED THE THRESHOLD STRIP IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 53-12-12 PB 401.  UPON COMPLETION OF THE INSTALLATION OF THE THRESHOLD STRIP, IT WAS INSPECTED AND FOUND TO BE ACCEPTABLE.
